Effective solutions of some dual integral equations and their applications

Volume 37 / 1996

Elena Obolashvili Banach Center Publications 37 (1996), 251-257 DOI: 10.4064/-37-1-251-257


Integral equations of the form (2) below, dual to (1) are studied from the point of view of finding their effective solutions, the results being given in Section 1. The results are applied in Section 2 for solving nonlocal problems for the polyharmonic functions in the half plane.


  • Elena Obolashvili

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image